| Model Number |
A-TFSE-F |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Cardiac Perforation (2513)
| Date of Event |
07/29/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
Following an atrial tachycardia procedure, a pericardial effusion occurred which required a pericardiocentesis to stabilize the patient.After the procedure, a tte was performed which showed no pericardial effusion.Later, a pericardial effusion was noted by medical staff.A pericardiocentesis was performed and approximately 700cc were drained from the right side and the patient stabilized.No infusion was needed.There were no performance issues with any abbott device.
Additional Manufacturer Narrative
Additional information: the results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Due to unknown procedural conditions, we are unable to conclusively determine the cause of the reported event and the cause remains unknown.Per the ifu, cardiac tamponade and pericardial effusion are known risks during the use of this device.